| Model Number |
9-ASD-017 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 17 mm amplatzer septal occluder was chosen for implant using an 8f amplatzer torqvue delivery system.During the procedure, it was noted that occluder took form of cobra deformation.The occluder was never released from the delivery cable while inside the patient.There were no interaction with cardiac structures during deployment and no angulation/kink were observed in the delivery system.The procedure was completed using a new 16 mm amplatzer septal occluder.It is reported that the patient is hemodynamically stable with no adverse patient effects and there was no clinically significant delay.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The image had shown deformation of the device.However, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.